# SDR SWAA022467

- Difficulty date: October 19, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 1,968 hours, 1,142 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11038-55, FOUND RT ELEVATOR TAB NR 4 HINGE WORN.  REMOVED AND REPLACED HARDWARE ON NR 4 HINGE PER SRM.
